# SDR SWAA2024070801602

- Difficulty date: June 14, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Angle
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB INBOARD 'T' BRACKET FORWARD BEARING HOLE IS ELONGATED. MARKED.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] APPLIED FINISH PER AMM 51-21-99.;[03] PARTS UPDATE
